CSN Login
Members Online: 11

thalidomide

janw
Posts: 1
Joined: May 2005

I would like to hear from those on thalidomide. I am taking 200 mgm every day and Decadron 40 mgm 5 days a month. Would appreciate any feed back of those willing to share. Thanks.

AuthorUnknown
Posts: 1564
Joined: May 2006

Hello,

You may want to do a search of the personal web pages to see if you can connect with others who have been on thalidomide. To do this, click on "Personal Web Pages" on the left hand side of this page. Then enter the word thalidomide as a search criteria. You can then contact individuals through the CSN email system.

I hope this information has been helpful.

Take care and be well,

Dana
CSN Dana

sun123
Posts: 1
Joined: Apr 2005

Hi my father is on Thalidomide for the past 6months and he has endema on his feet - the doctors aren't too worried about it he also had bad constipation so he is taking milk par mixed with some thing else. this is working for him but his feet are getting bigger - I did read that these laxatives can increase water retention therefore we are going to try and give him linseed on his yougart or cereal everyday and try and reduce the amount of laxatives - dad is on 100mg, yesterday they wanted to increase it but he didnt want to - he has got much quieter. But not pain thank god - he was diagnosed new years day 2003 we thought he wasn't going to live as long as this we are delighted now we think he can live forever.

AuthorUnknown
Posts: 1564
Joined: May 2006

hi, I am on 200mgs of thalidomide a night, Its just been two months for me, I have about 4 more to go till I can have the bone marrow transplant. Its taking it tole, alot of side effects, constipation, bloating, dizzyness, tried of course, I cant tatse anything, my whole head is numb, i get cold sweats, and my feet and hands are always on fire... hot to touch.... The days im on the steriods, i feel better, but its a whole new set of side effects. but, if it doesnt get any worse, I can tolerate it. for a few more months anyway.

Donna

trileys5
Posts: 1
Joined: Sep 2005

my mom has been on thalidomide for the past several months. She has had laryngitis for the past two weeks with no signs of improvement. has anyone else had this complaint? any info would be greatly appreciated.

sewgirl
Posts: 2
Joined: Nov 2005

My name is Sewgirl & I am new to this site & just read your message. I am wondering how you are doing on the Thalidomide. I was on it for 3 weeks in Sept but my dr. took me off bec. of having a severe reaction to it. I am now on VAD & started my 3rd treatment today. I pray you are doing well and the Thalidomide & steroids are doing well for you.

vj50
Posts: 10
Joined: Mar 2003

I am wondering if you are still on that high a dose of thalidomide. I took 200 mg. for 18 months and have rather severe peripheral neuropathy (permanent numbness in feet and fingers) as a result. Others have gotten PN in the form of pain in their feet. It has been found that 100 mg. works just as well as 200, and some people have gone down to 50 mg. to keep the problems at a minimum. It might be a good idea to ask your doctor if it's possible to try a lower dose, and if you start getting tingling in your hands or feet tell him immediately. It could mean you are getting neuropathy, and you will want to stop before it gets any worse. I wish i had known to stop a lot sooner than i did, so i wouldn't have gotten so much nerve damage.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network